Calf Muscle Pain After Taking Cipro

by Ian

I was prescribed and reluctantly took Cipro for a UTI. Now, months later, I have recurring pain in the gastrocnemii (the calf muscles) of both legs. This is affecting my running. Please advise on how to handle this problem.

Thank you.
--
Ian N.

Comments for Calf Muscle Pain After Taking Cipro

Click here to add your own comments

Calf Pain After Cipro
by: Kerri Knox, The Immune Queen

Hi Ian,

First of all, that's somewhat unusual for a healthy man to get a UTI. I'm wondering what is going on that you got a UTI in the first place.

Second, you should probably have a long talk with your doctor. The FDA published guidelines on the Fluoroquinolones stating that they are not to be used as a first line treatment for 'simple' infections such as UTI's and sinus infections. So, obviously, your doctor is not paying attention to the latest research on his own subject for which you go to him for expert advice.

So, for 'next steps', the next best step is to get the book The Fluoroquinolone Toxicity Solution and start the protocol in it as your best chance to recover and to prevent any further damage in the future.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video